MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET

OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET
Model Number AT 6201
Medical Device Problem Codes Retraction Problem (1536); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch file has been reviewed with no anomalies noticed.Lot number 12743 originated from lancet batch 12234.This is a similar complaint received investigated uner complaint (b)(4).Retention samples were tested and all devices were able to be discharged and no device non-retraction symptoms or other abnormalities were identified.The conclusion was that the review of batch file records and retention samples do not show any abnormality that can contribute to the conplaint defect.If there is a sample received, omm will re-open the complaint and investigate on the returned samples.As of now, no action is required.Omm will continue to monitor if there are any similar complaints in the future.
 
Event or Problem Description
Cardinal health reported to us that one of their customers reported there have been 3 cases of needlestick injury during use of this product.Both issues have occurred: 1.Not firing (discharging ) after top is twisted off.2.After firing (discharging) the needles is still exposed (not retracting).Pt code: 4559.Device codes: 1536, 2532.

Brand Name
CARDINAL HEALTH UNISTIK 3 NORMAL
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
MDR Report Key25460515
Report Number1058602-2026-00008
Device Sequence Number10362882
Product Code FMK
UDI-Device Identifier20885380025843
UDI-Public20885380025843
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2026
Report Date (Section F) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT 6201
Device Lot Number12743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer05/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/10/2026